Ms Simona Boyadzhiyska BA MSc

Ms Simona Boyadzhiyska

School of Mathematics
Research Fellow

Contact details

Address
School of Mathematics
Watson Building
University of Birmingham
Edgbaston
Birmingham
B15 2TT
UK

Simona Boyadzhiyska is a postdoctoral research fellow in the Combinatorics group, working with Dr Allan Lo.

Qualifications

  • MSc in Mathematics, Freie Universität Berlin, 2018

Teaching

Semester 1

LM Advanced Topics in Combinatorics

Research

Research Themes

  • Extremal Combinatorics
  • Ramsey Theory

Publications

Recent publications

Article

Boyadzhiyska, S & Lesgourgues, T 2024, 'On the use of senders for asymmetric tuples of cliques in Ramsey theory', Journal of Combinatorial Theory. Series B.

Boyadzhiyska, S, Clemens, D, Gupta, P & Rollin, J 2024, 'Ramsey equivalence for asymmetric pairs of graphs', SIAM Journal on Discrete Mathematics, vol. 38, no. 1, pp. 55-74. https://doi.org/10.1137/23M1558239

Bishnoi, A, Boyadzhiyska, S, Das, S & Bakker, YD 2023, 'Covering grids with multiplicity', Combinatorial Theory, vol. 3, no. 3, 4. https://doi.org/10.5070/C63362787

Bishnoi, A, Boyadzhiyska, S, Clemens, D, Gupta, P, Lesgourgues, T & Liebenau, A 2023, 'On the minimum degree of minimal Ramsey graphs for cliques versus cycles', SIAM Journal on Discrete Mathematics, vol. 37, no. 1, pp. 25-50. https://doi.org/10.1137/21M1444953

Bishnoi, A, Boyadzhiyska, S, Das, S & Mészáros, T 2023, 'Subspace coverings with multiplicities', Combinatorics, Probability and Computing. https://doi.org/10.1017/S0963548323000123

Boyadzhiyska, S, Clemens, D & Gupta, P 2022, 'Minimal Ramsey graphs with many vertices of small degree', SIAM Journal on Discrete Mathematics, vol. 36, no. 3, pp. 1503-1528. https://doi.org/10.1137/21M1393273

Boyadzhiyska, S, Das, S & Szabó, T 2020, 'Enumerating extensions of mutually orthogonal Latin squares', Designs, Codes, and Cryptography, vol. 88, no. 10, pp. 2187-2206. https://doi.org/10.1007/s10623-020-00771-6

Boyadzhiyska, S, Lange, K, Raz, A, Scanlon, R, Wallbaum, J & Zhang, X 2019, 'Classifications of Definable Subsets', Algebra and Logic, vol. 58, no. 5, pp. 383-404. https://doi.org/10.1007/s10469-019-09559-7

Boyadzhiyska, S, Isaak, G & Trenk, AN 2019, 'Interval orders with two interval lengths', Discrete Applied Mathematics, vol. 267, pp. 52-63. https://doi.org/10.1016/j.dam.2019.06.021

Boyadzhiyska, S, Isaak, G & Trenk, AN 2018, 'A simple proof characterizing interval orders with interval lengths between 1 and k', Involve, vol. 11, no. 5, pp. 893-900. https://doi.org/10.2140/involve.2018.11.893

Conference contribution

Boyadzhiyska, S & Lo, A 2023, Tight path, what is it (Ramsey-) good for? Absolutely (almost) nothing! in EUROCOMB’23., 26, European Conference on Combinatorics, Graph Theory and Applications, no. 12, Masaryk University Press, pp. 1-7, European Conference on Combinatorics, Graph Theory and Applications, Prague, Czech Republic, 28/08/23. https://doi.org/10.5817/CZ.MUNI.EUROCOMB23-026

Berendsohn, BA, Boyadzhiyska, S & Kozma, L 2022, Fixed-point cycles and approximate EFX allocations. in S Szeider, R Ganian & A Silva (eds), 47th International Symposium on Mathematical Foundations of Computer Science (MFCS 2022)., 17, Leibniz International Proceedings in Informatics, LIPIcs, vol. 241, Schloss Dagstuhl, 47th International Symposium on Mathematical Foundations of Computer Science, MFCS 2022, Vienna, Austria, 22/08/22. https://doi.org/10.4230/LIPIcs.MFCS.2022.17

View all publications in research portal